# SDR ASAA2015101913446

- Difficulty date: October 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 37,180 hours, 12,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EXIT SIGN NEXT TO L-2 DOOR MISSING.  ACFT GROUNDED. L2 DOOR, GALLEY-MOUNTED,  EMERGENCY EXIT SIGN LENS MISSING.  REPLACED LENS, EMERGENCY EXIT SIGN, OPS NORMAL REF AMM 33-51-01.
